BibTeX record journals/dam/GajardoMC02

download as .bib file

@article{DBLP:journals/dam/GajardoMC02,
  author    = {Anah{\'{\i}} Gajardo and
               Andr{\'{e}}s Moreira and
               Eric Goles Ch.},
  title     = {Complexity of Langton's ant},
  journal   = {Discrete Applied Mathematics},
  volume    = {117},
  number    = {1-3},
  pages     = {41--50},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0166-218X(00)00334-6},
  doi       = {10.1016/S0166-218X(00)00334-6},
  timestamp = {Sun, 28 May 2017 13:22:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/GajardoMC02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier